Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had ovarian cancer. Done liposuction. Now have stomach pain. Blood test shows raised CA125. Lipo related to cancer?

Hello please I would like for you to tell me I had ovarian cancer after my operation i had liposuction after this my Cancer came back then I went through chemotherapy my result after that was normal now I had more stomach pains went to see the doctor my blood test ca 125 was raised I had a ct scan which shows that my other organs are fine but is showing more thickness of my stomach lining ! After my liposuction there has always been thickness of the lining I want to know does this lipo have anything to do with cancer as my doctor at the hospital wasn t 100 percent sure of this thickening of the lining is due to cancer or not.
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
its really not got much to do with the cancer. The ideal thing would be to redo another CT scan, to better evaluate the integrity of the stomach. the stomach is however not one of the usual destinations of spread of ovarian cancer. It shall be very unlikely that the thickening should attack the stomach first with other structures in tact. Another CT scan can help clear the doubt.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor